Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

How to avoid teridium from getting worse?

how should i avoid or what are the steps to not get my teridium worse im still 22 and i already have one. it gets red when i read a lot and use the computer
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  435
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Hi Joana,
I think you are mentioning about ' Pterygium ' which is a non cancerous fleshy growth over the conjunctiva later progressing on to the superficial layers of Cornea.

I know it is common to cause a discomfort,irritation and redness. But you can manage it conservatively (unless it grows over the cornea and causes significant astigmatism) by using
- a good lubricant eyedrops every half an hourly during computer usage
- along with a mild steroid eye drops temporarily to reduce associated inflammation.
- avoid heat exposure and very sunny areas.

If the growth is over the cornea causing astigmatic power of significance or cosmetically causing inconvenience , then your ophthalmologist will examine you and let you know the right time for surgical removal.

So,use lubricant eyedrops to soothen your eyes till then and have a yearly follow up to know its progression. Take care.

Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor